# SDR USAA2014090900003

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 40,451 hours, 23,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT MEGA PHONE IS OUT OF DATE & BATTERIES LOW.  REPLACED MEGA PHONE BATTERIES & INSPECTION PLACARD FROM AFT MEGA PHONE IAW MPPM 52-01-05.  OPERATIONS CHECKED GOOD.
